# SDR AALA20150209021

- Difficulty date: February 9, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 111,192 hours, 18,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146T500031
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT INTERCOSTAL BETWEEN FS 1285 & 1307 AT RBL 12 IS CRACKED.  R & R INTERCOSTAL IAW AARD 53-60-53-01.  .
